Arthritis, headache, Joint Support, pain reliever
Advil (Ibuprofen ) 200mg By 100
Advil caplets deliver powerful pain relief with the strength to last for hours. For over 30 years, patients and doctors have trusted Advil to deliver powerful relief from many kinds of acute pain, including: headache, back pain, muscle aches, minor arthritis pain and other joint pain. Use as directed. When taking other medications, it is important to understand the ingredients to reduce the risk of drug interactions and adverse events. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions.
- RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains. Advil fights pain at the site of inflammation so you can get powerful pain relief when and where you need it.
- FIGHTS MULTIPLE PAIN TYPES: Advil coated caplets contain 200mg of ibuprofen to safely and effectively treat pain, providing powerful pain relief of headache back pain, minor arthritis, and other joint pain.
- FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 12 years and older.
- SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
- #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain.
- HSA and FSA eligible item
Legal Disclaimer: Actual product packaging and materials may contain more and/or different information than what is displayed on our website. Therefore, we recommend that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer or the seller. Content on Konga.com is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the National Agency For Food and Drug Administration and Control (NAFDAC) and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Konga.com assumes no liability for inaccuracies or misstatements about products.SKU: n/a
Arthritis, Ear, Nose & Throat Care, headache, Medicines & Treatments, muscle pain, Pain Relief & Management, pain reliever
ASSURED Aspirin 325mg by 125tablets
Bayer Aspirin (Low Dose) 81mg By 120
About this item.
This 120 ct Low Dose Bayer Aspirin is used to by doctors to protect your heart while increasing heart health and reducing the risk of strokes. The “baby” Aspirin Bayer regimen should only be used under the care of a doctor to optimize your benefits and ensure that your heart is being taken care of properly. Aspirin Pain Reliever can also be used for minor aches and pains. This 120 ct Low Dose Bayer Aspirin utilizes a delayed reaction formula and will not provide fast relief of headaches or other symptoms, allowing for gradual and more lasting benefits. Aspirin Pain Reliever should only be used by adult patients, and each Baby Aspirin Bayer is small and easy to swallow. These pills are safety coated to provide an added layer of stomach protection and to extend release of the medication.
Bayer: Low Dose Bayer, 120 Ct:
- Pain RELIEVER
- SAFETY coated “baby” ASPIRIN
- ASPIRIN regimen. 81MG
- NEW easy open cap
- Store at room temperature
- Safety coated for added stomach protection
- For adult use
- Small and easy to swallow tablet
Cough, Cold & Flu, headache, muscle pain, Tablets
Panadol Advance 500mg Tablets By 16
Panadol Advance 500 mg Tablets are a mild analgesic and antipyretic, and are recommended for the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.SKU: 7654
headache, pain reliever
Tylenol PM Extra Strength By 100
Extra Strength Pain Reliever / Nighttime Sleep Aid Caplets
- Temporary Relief of Occasional Headaches & Minor Aches & Pains with Accompanying Sleeplessness
- Contains No Aspirin
- Non-Habit Forming
Helps relieve minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed. Active Ingredients: Acetaminophen (500 mg in Each Caplet), Diphenhydramine HCl (25 mg in Each Caplet)Inactive Ingredients: Carnauba Wax, FD&C Blue No. 1 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Citrate, Sodium Starch Glycolate, Titanium DioxideSKU: n/a
headache, pain reliever
Tylenol Rapid Release Gel 500mg By 100
Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches and reduce fever. Each gelcap features unique laser-drilled holes that work to release pain medicine fast and contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is suitable for adults and children 12 years of age and older.
- Tylenol Rapid Release Gels with acetaminophen for fast, effective pain relief
- Works at the speed of life to temporarily relieve minor aches and pains, including headaches
- Each gelcap pill features unique, laser-drilled holes to quickly release medicine
- Made with extra strength pain relief formula with 500 mg of acetaminophen contained in each gelcap
- Can be used to help relieve minor aches and pains due to common pain symptoms including headache, backache, toothache and premenstrual and menstrual cramps
- Also works as a fever reducer and helps alleviate pain symptoms related to the common cold
- This oral pain reliever can be used by adults and children who are 12 years and older
- Get your relief from Tylenol, the #1 doctor recommended brand for pain relief and fever reduction